# SDR VNAA20240726008

- Difficulty date: May 14, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE, LOWER SILL (4EAS) BTW FS 319.70 TO FS 349.00 AT SERVICE DOOR SURROUND STRUCTURE.  ANGLE, LOWER SILL (4EAS) BTW FS 319.70 TO FS 349.00 WERE EVALUATED OUT OF LIMITS PER CRJ 900 SRM  53-00-00-101-001 -A01 AND WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01.
